# SDR USAA951342

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 780
- Part time: 36,610 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL INSPECTION, CONFIRMED WITH HFEC FOUND FUSELAGE SKIN CRACK, 4.25 INCH LONG, STRINGER 18L, STATION 780.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
